# SDR SIMA20170415001

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 33,905 hours, 24,134 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0325
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED CAUTION MESSAGE AFTER TAKEOFF, DURING FLAP RETRACTION.    REMOVED AND REPLACED A BAD RT FLAP BPSU IAW AMM 27-52-03-400-801. OPS CHECKED GOOD.
